Generalized Semicommutative and Skew Armendariz Ideals

  • M. J. Nikmehr K. N. Toosi Univ. Technology, Iran

Abstract

We generalize the concepts of semicommutative, skew Armendariz, Abelian, reduced, and symmetric left ideals and study the relationships between these concepts.
Published
25.09.2014
How to Cite
NikmehrM. J. “Generalized Semicommutative and Skew Armendariz Ideals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1213–1222, http://umj.imath.kiev.ua/index.php/umj/article/view/2212.
Section
Research articles